# SDR ASAA2021110836563

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,399 hours, 15,045 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4739
- Condition: Stuck
- Location: #2 Engine
- Part time: 51,642 hours, 16,324 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 COWL VALVE OPEN ON PREFLIGHT. GROUNDED - YES. REMOVED AND REPLACED INLET COWL THERMAL ANTI-ICE VALVE, REF B737-800 AMM 30-21-11. OPS CHECK OK.
